AMS eContent Search Results
Matches for: msc=(16W70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Jason P. Bell, Albert Heinle and Viktor Levandovskyy. On noncommutative finite factorization domains. Trans. Amer. Math. Soc. 369 (2017) 2675-2695.
Abstract, references, and article information   
View Article: PDF

[2] Mauricio A. Ferreira and Adrian R. Wadsworth. Value functions and Dubrovin valuation rings on simple algebras. Trans. Amer. Math. Soc. 368 (2016) 1681-1734.
Abstract, references, and article information   
View Article: PDF

[3] Roberto Boldini. Critical cones of characteristic varieties. Trans. Amer. Math. Soc. 365 (2013) 143-160.
Abstract, references, and article information   
View Article: PDF

[4] J.-P. Tignol and A. R. Wadsworth. Value functions and associated graded rings for semisimple algebras. Trans. Amer. Math. Soc. 362 (2010) 687-726. MR 2551503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Y. Barnea and D. S. Passman. Filtrations in semisimple Lie algebras, II. Trans. Amer. Math. Soc. 360 (2008) 801-817. MR 2346472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Y. Barnea and D. S. Passman. Filtrations in semisimple Lie algebras, I. Trans. Amer. Math. Soc. 358 (2006) 1983-2010. MR 2197439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. S. Passman. Filtrations in semisimple rings. Trans. Amer. Math. Soc. 357 (2005) 5051-5066. MR 2165397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1